Home Optimal search of extremums of convex functions on lattices
Article
Licensed
Unlicensed Requires Authentication

Optimal search of extremums of convex functions on lattices

  • M. M. KOVALEV and A. V. MOSHCHENSKII
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 2 Issue 1

Published Online: 2009-10-09
Published in Print: 1992

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1992.2.1.45/pdf
Scroll to top button